Schizophrenia.com

Involuntary movements of the tounge

I’m on abilfy. My tounge moves involuntarily and it’s so uncomfortable and makes me feel angry.
I told my doc and he prescribed another med to stop it but it doesn’t work. So I asked him to reduce the dosage and he okayed. Still my tounge moves.
I want to stop the med altogether.

that’s tardive dykinesia possibly. It’s quite serious, talk to your doctor about it again.

2 Likes

@bananatto, this could be a serious medical condition called Tardive Dyskinesia.

@everhopeful is right, Go see your doctor ASAP

I don’t have a problem with my tounge but I clench my jaw all the time and this makes my gums, teeth and jaw hurt. I have discussed it with my doctor but I feel that this side effect is minor right now, and nowhere near the delusions and hallucinations and disorganized thinking I was having so I have decided to stay on geodon.

It could be tarditive dyskinesia or dystonia. Dystonia goes away if you switch meds to another med. tarditive dyskinisea is permanent and can get worse if you don’t switch to seroquel or clozapine.its much more likely that’s it’s not permanent.

could maybe myoclonic jerks.